MathSciNet Relay Station
MathSciNet bibliographic data
MR1616719 (99e:94008) 94A12
Chen, Wen; Itoh, Shuichi; Shiki, Junji Irregular sampling theorems for wavelet subspaces. IEEE Trans. Inform. Theory 44 (1998), no. 3, 1131–1142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement